Alert archive / California / Wind Advisories in 2011

Wind Advisory 46, NWS Los Angeles, CA

May 14, 2011

NWS Los Angeles, CA issued this wind advisory at May 14, 2011, 4:18 AM PDT. It took effect at May 14, 2011, 12:00 PM PDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
May 14, 2011, 4:18 AM PDT (11:18 UTC)
In effect from
May 14, 2011, 12:00 PM PDT
Expired
May 15, 2011, 9:00 PM PDT
In force
33 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

775 
WWUS76 KLOX 141118
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
418 AM PDT SAT MAY 14 2011

...GUSTY WINDS IN THE ANTELOPE VALLEY THIS AFTERNOON AND EVENING...

.STRONG ONSHORE FLOW WILL DEVELOP TODAY IN ADVANCE OF AN
APPROACHING PACIFIC STORM SYSTEM. THIS WILL PRODUCE SOUTHWEST
WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH IN THE ANTELOPE VALLEY.
THE STRONGEST WINDS ARE EXPECTED IN THE FOOTHILLS. GUSTY WINDS
WILL BE CAPABLE OF PRODUCING AREAS OF BLOWING DUST AND SAND WITH
LOCALLY REDUCED VISIBILITIES.

CAZ059-141930-
/O.NEW.KLOX.WI.Y.0046.110514T1900Z-110515T0400Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
418 AM PDT SAT MAY 14 2011

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING. 

* TIMING...FROM NOON UNTIL 9 PM PDT THIS EVENING.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. STRONGEST
  WIND IN THE FOOTHILLS.

* IMPACTS...GUSTY WINDS CAN CAUSE LOSS OF CONTROL OF MOTORCYCLES
  AND HIGH PROFILE VEHICLES. BLOWING DUST AND SAND CAN LOCALLY
  REDUCE VISIBILITIES TO LESS THAN A QUARTER OF A MILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DANIELSON/BRUNO
6 follow-up statements
118 
WWUS76 KLOX 141906
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1206 PM PDT SAT MAY 14 2011

...GUSTY WINDS IN THE ANTELOPE VALLEY THROUGH SUNDAY...

.STRONG ONSHORE FLOW WILL DEVELOP TODAY IN ADVANCE OF AN
APPROACHING PACIFIC STORM SYSTEM. THIS WILL PRODUCE SOUTHWEST
WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH IN THE ANTELOPE VALLEY.
THE STRONGEST WINDS ARE EXPECTED IN THE FOOTHILLS. GUSTY WINDS
WILL BE CAPABLE OF PRODUCING AREAS OF BLOWING DUST AND SAND WITH
LOCALLY REDUCED VISIBILITIES. WINDS WILL DECREASE SOME OVERNIGHT
TONIGHT INTO EARLY SUNDAY BEFORE INCREASING AGAIN SUNDAY AFTERNOON
AFTER THE STORM SYSTEM PASSES THROUGH THE AREA.

CAZ059-150500-
/O.EXT.KLOX.WI.Y.0046.000000T0000Z-110516T0400Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
1206 PM PDT SAT MAY 14 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY...

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. STRONGEST
  WIND IN THE FOOTHILLS. GUSTS UP TO 50 MPH ARE POSSIBLE SUNDAY
  AFTERNOON. 

* IMPACTS...GUSTY WINDS CAN CAUSE LOSS OF CONTROL OF MOTORCYCLES 
  AND HIGH PROFILE VEHICLES. BLOWING DUST AND SAND CAN LOCALLY 
  REDUCE VISIBILITIES TO LESS THAN A QUARTER OF A MILE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW
BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR
OBJECTS.

&&

$$

WOFFORD
933 
WWUS76 KLOX 150435
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
935 PM PDT SAT MAY 14 2011

...GUSTY WINDS IN THE ANTELOPE VALLEY THROUGH SUNDAY...

.STRONG AND GUSTY SOUTHWEST WINDS WILL CONTINUE ACROSS THE
ANTELOPE THROUGH SUNDAY. THE WINDS WILL DIMINISH SOMEWHAT TONIGHT
AND SUNDAY MORNING...BUT WILL INCREASE AGAIN SUNDAY AFTERNOON.
SUSTAINED WINDS BETWEEN 20 AND 35 MPH WITH GUSTS TO 50 MPH ARE
EXPECTED. THE STRONGEST WINDS WILL OCCUR IN THE FOOTHILLS. THE
GUSTY WINDS WILL BE CAPABLE OF PRODUCING AREAS OF BLOWING DUST
AND SAND WITH LOCALLY REDUCED VISIBILITIES.

CAZ059-151130-
/O.CON.KLOX.WI.Y.0046.000000T0000Z-110516T0400Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
935 PM PDT SAT MAY 14 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

* WINDS...SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE
  EXPECTED...WITH THE STRONGEST WINDS SUNDAY AFTERNOON IN THE
  FOOTHILLS. 

* IMPACTS...GUSTY WINDS CAN CAUSE LOSS OF CONTROL OF MOTORCYCLES 
  AND HIGH PROFILE VEHICLES. BLOWING DUST AND SAND CAN LOCALLY 
  REDUCE VISIBILITIES TO LESS THAN A QUARTER OF A MILE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS
NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR
OBJECTS.

&&

$$

RAT
341 
WWUS76 KLOX 151106
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
406 AM PDT SUN MAY 15 2011

...GUSTY WINDS IN THE ANTELOPE VALLEY THROUGH SUNDAY...

.STRONG AND GUSTY SOUTHWEST WINDS WILL CONTINUE ACROSS THE
ANTELOPE VALLEY THROUGH THE EVENING. THE WINDS WILL DIMINISH
SOMEWHAT THIS MORNING...BUT WILL INCREASE AGAIN IN THE AFTERNOON.

CAZ059-151915-
/O.CON.KLOX.WI.Y.0046.000000T0000Z-110516T0400Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
406 AM PDT SUN MAY 15 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WINDS AND TIMING...SOUTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH
  WITH GUSTS TO 50 MPH BY LATE MORNING AND WILL LAST THROUGH THE
  EVENING. THE STRONGEST WINDS WILL OCCUR IN THE WESTERN FOOTHILLS.

* IMPACTS...GUSTY WINDS CAN CAUSE LOSS OF CONTROL OF MOTORCYCLES
  AND HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS
NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR
OBJECTS.

&&

$$

ASR
536 
WWUS76 KLOX 151803
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1103 AM PDT SUN MAY 15 2011

...GUSTY WINDS IN THE ANTELOPE VALLEY THROUGH EVENING...

.A COLD UPPER LEVEL LOW PRESSURE SYSTEM ACROSS NORTHERN CALIFORNIA
WILL BRING INCREASING ONSHORE FLOW TO SOUTHERN CALIFORNIA...RESULTING
IN STRONG AND GUSTY SOUTHWEST WINDS ACROSS THE ANTELOPE VALLEY
THROUGH THE EVENING. 

CAZ059-160400-
/O.CON.KLOX.WI.Y.0046.000000T0000Z-110516T0400Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
1103 AM PDT SUN MAY 15 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WINDS AND TIMING...SOUTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH
  WITH GUSTS TO 50 MPH THIS AFTERNOON AND WILL CONTINUE THROUGH THE
  EVENING. THE STRONGEST WINDS WILL OCCUR IN THE WESTERN
  FOOTHILLS.

* IMPACTS...GUSTY WINDS CAN CAUSE LOSS OF CONTROL OF MOTORCYCLES
  AND HIGH PROFILE VEHICLES. THE GUSTY WINDS COULD ALSO PRODUCE
  LOCALLY REDUCED VISIBILITIES IN BLOWING DUST AND SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS
NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR
OBJECTS.

&&

$$

GOMBERG/ASR
143 
WWUS76 KLOX 152158
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
258 PM PDT SUN MAY 15 2011

...GUSTY WINDS IN THE ANTELOPE VALLEY THROUGH EVENING...

.A COLD UPPER LEVEL LOW PRESSURE SYSTEM ACROSS NORTHERN
CALIFORNIA COMBINED WITH STRONG ONSHORE FLOW WILL RESULT IN
GUSTY SOUTHWEST WINDS CONTINUING ACROSS THE ANTELOPE VALLEY
THROUGH THIS EVENING.

CAZ059-160400-
/O.CON.KLOX.WI.Y.0046.000000T0000Z-110516T0400Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
258 PM PDT SUN MAY 15 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WINDS AND TIMING...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45
  MPH WILL CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS WILL
  OCCUR IN THE FOOTHILLS.

* IMPACTS...GUSTY WINDS CAN CAUSE LOSS OF CONTROL OF MOTORCYCLES 
  AND HIGH PROFILE VEHICLES. THE GUSTY WINDS COULD ALSO PRODUCE 
  LOCALLY REDUCED VISIBILITIES IN BLOWING DUST AND SAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS
NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR
OBJECTS.

&&

$$

GOMBERG
400 
WWUS76 KLOX 160335
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
835 PM PDT SUN MAY 15 2011

...WIND ADVISORY ALLOWED TO EXPIRE...

.THE LATEST SURFACE OBSERVATIONS ACROSS THE ANTELOPE VALLEY
INDICATED THE GUSTY SOUTHWEST WINDS HAD DIMINISHED BOTH IN
INTENSITY AND COVERAGE. THEREFORE...THE WIND ADVISORY WILL BE
ALLOWED TO EXPIRE.

ALTHOUGH THE WIND ADVISORY IS NO LONGER IN EFFECT...LOCAL
SOUTHWEST WINDS 15 TO 25 MPH WITH ISOLATED GUSTS TO 40 MPH WILL
CONTINUE THROUGH THE EVENING.

CAZ059-160445-
/O.EXP.KLOX.WI.Y.0046.000000T0000Z-110516T0400Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
835 PM PDT SUN MAY 15 2011

...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

LOCAL SOUTHWEST WINDS 15 TO 25 MPH WITH ISOLATED GUSTS TO 40 MPH
WILL CONTINUE THROUGH THIS EVENING. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at May 14, 4:00 AM PDT, 18 minutes earlier.

Area forecast discussion, May 14, 4:00 AM PDT, 18 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
400 AM PDT SAT MAY 14 2011

.SYNOPSIS...

TODAY...A DEEPENING MARINE LAYER WILL BRING CLOUDY SKIES...MORNING
DRIZZLE AND GUSTY WINDS TO THE DESERT. A COLD FRONT WILL BRING
BREEZY CONDITIONS...COOLER TEMPERATURES AND A CHANCE FOR SHOWERS ON
SUNDAY...WITH UNSETTLED WEATHER CONTINUING THROUGH MID WEEK. HIGH
PRESSURE WILL BUILD OVER THE REGION THURSDAY AND FRIDAY WITH CLEAR
SKIES AND ABOVE NORMAL TEMPERATURES.

&&

.SHORT TERM (TODAY-MON)...
THIS MORNING...AN UPPER LEVEL LOW IS LOCATED 600 NM NW OF SFO WITH A
BROAD AREA OF CYCLONIC FLOW OVER CALIFORNIA. IN 24 HOURS...THE LOW
APPROACHES TO WITHIN 150 NM NW OF SFO WITH A TROUGH EXTENDING
SOUTHEAST ALONG THE CENTRAL COAST OF CALIFORNIA.

THE COMBINATION OF A STRONG CATALINA EDDY WITH AN APPROACHING
PACIFIC LOW AND CYCLONIC FLOW ALOFT HAVE DEEPENED THE MARINE LAYER
SIGNIFICANTLY THIS MORNING. ACARS AT LAX HAD THE MARINE LAYER AT
3000 FEET AT AROUND 1 AM THIS MORNING. IT IS LIKELY UP ANOTHER 500
FT OR MORE AT THIS HOUR. SATELLITE DATA SHOWS THE CLOUDS CLIMBING
THE COASTAL SLOPES. EXPECT SOME OF THESE CLOUDS MAY ACTUALLY INVADE
THE ANTELOPE VALLEY BEFORE THE MORNING IS OVER. NO REPORTS OF
DRIZZLE YET...BUT THE RAPIDLY DEEPENING MARINE LAYER MAKES THIS MORE
LIKELY AS WE APPROACH SUNRISE. EXPECT THE MARINE CLOUD BASES TO LIFT
AS THE MORNING PROGRESSES...BUT CONSIDERABLE CLOUD COVER IS LIKELY
TO CONTINUE THROUGH THE MORNING HOURS AND LINGER INTO THE AFTERNOON
OVER MOST OF THE COASTAL PORTIONS OF SBA...VEN AND LA COUNTIES.
NORTH OF POINT CONCEPTION...ONSHORE FLOW HAS CLOUDS CLIMBING THE
WEST SLOPES OF THE SBA AND SLO MOUNTAINS AS WELL. LOOK FOR BETTER
CLEARING THERE WITH LOW CLOUDS AND FOG LINGERING THROUGH MOST OF THE
DAY AT THE BEACHES.

WHILE THERE WERE A FEW AREAS THAT SAW WARMER TEMPERATURES YESTERDAY
COMPARED TO THURSDAY...MOST AREAS SAW THE 3 TO 8 DEGREES OF COOLING
WE WERE EXPECTING. TODAY...WITH THE MORE EXTENSIVE CLOUD COVER AND
STRONGER ONSHORE FLOW...EXPECT TEMPS TO BE DOWN 2 TO 5 DEGREES AT
THE COASTS AND 10 TO 15 OR MORE DEGREES INLAND COMPARED TO FRIDAY.

NOTE...WITH THE STRONG ONSHORE WINDS THIS AFTERNOON AND EVENING...
WE WILL BE ISSUING A WIND ADVISORY FOR THE ANTELOPE VALLEY
MOMENTARILY CALLING FOR WINDS GUSTING AS HIGH AS 45 MPH THIS
AFTERNOON AND EVENING WITH AREAS OF BLOWING DUST AND SAND.

TONIGHT AND SUNDAY...THE UPPER LOW OFF THE NORTH COAST OF CALIFORNIA
WILL START TO SWING A COLD FRONT THROUGH THE REGION OVERNIGHT.
SHOWERS WILL DEVELOP OVER THE CENTRAL COAST BY MORNING...THEN A BAND
OF SHOWERS WILL PUSH SOUTH AND EAST THROUGH SBA...VEN AND LA COUNTY
DURING THE DAY. LOOK FOR THE BAND TO WEAKEN AS IT MOVES TO THE
EAST...WITH THE CHANCE FOR SHOWERS DIMINISHING ALONG THE WAY. BY
LATE AFTERNOON...THE BAND WILL PUSH THROUGH LA COUNTY PRODUCING A
SLIGHT CHANCE FOR SHOWERS. HIGHEST ACCUMULATIONS ARE EXPECTED OVER
THE CENTRAL COAST WHERE ACCUMULATIONS OF AROUND A THIRD OF AN INCH
ARE POSSIBLE. SOUTH OF POINT CONCEPTION ACCUMULATIONS SHOULD AROUND
A TENTH OF AN INCH OR LESS...ASSUMING RAIN. ANY SNOW IN THE
MOUNTAINS SHOULD BE CONFINED TO ELEVATIONS ABOVE 6000 FEET AND IS
EXPECTED TO BE INSIGNIFICANT. TEMPERATURES WILL BE A FEW DEGREES
COOLER COASTS AND COASTAL SLOPES ON SUNDAY...BUT SUBSTANTIALLY
COOLER IN THE MOUNTAINS AND IN THE DESERT WHERE IT SHOULD BE 10 OR
MORE DEGREES COOLER ON SUNDAY.

ON MONDAY...LOOK FOR A LITTLE WARMUP...2 TO 7 DEGREES...WITH SOME
CLEARING BUT PARTLY CLOUDY SKIES AND PERHAPS SOME LINGERING SHOWERS
OVER THE HIGHER TERRAIN EARLY IN THE DAY. BUT LATE MONDAY NIGHT A
SECOND STORM APPROACHES THE CENTRAL COAST BRINGING ANOTHER THREAT
FOR RAIN MID WEEK.

.LONG TERM (TUE-FRI)...
MODEL AGREEMENT IS NOT AS GOOD TONIGHT AS EARLIER. WHILE BOTH THE
GFS AND EC AGREE ON THE MAJOR FEATURES...THERE IS SOME DISAGREEMENT
IN THE DETAILS THIS MORNING THAT COULD IMPACT THE LOCAL EXTENDED
FORECAST. BOTH THE GFS AND THE EC HAVE THE UPPER LEVEL LOW MOVING
NORTHWARD OVER THE PACNW ON TUESDAY...BUT THE GFS SWINGS A TROUGH
AND FRONT THROUGH SRN CA ON TUESDAY...WHILE THE EC HOLDS THE TROUGH
OFFSHORE...THEN CUTS OFF A LOW OVER CENTRAL CALIFORNIA ON WEDNESDAY.
THIS RESULTS IN A SIGNIFICANT DIFFERENCE IN THE TIMING OF THE MID
WEEK SHOWERS. THE TIMING IN THE CURRENT PACKAGE FOLLOWS THE GFS
WHICH HAS A FRONT WITH SHOWERS MOVING WEST TO EAST THROUGH THE
REGION ON TUESDAY BRINGING A GOOD CHANCE FOR SHOWERS MOST
EVERYWHERE. THE EC WOULD BE SIGNIFICANTLY COLDER WITH MORE
INSTABILITY AND THE POSSIBILITY OF THUNDERSTORMS. SO...THERE COULD
BE SIGNIFICANT CHANGES TO THE MID WEEK FORECAST AS TIME PROGRESSES.
BOTH MODELS HAVE THE UPPER LEVEL LOW EXITING BY WEEKS END...BUT THE
EC LAGS THE GFS...SO THE ASSOCIATED WARMUP OF THE RIDGE WILL BE A
GOOD HALF A DAY LATER WITH THE EC VS THE GFS. PRESENT PACKAGE USES
THE GFS SOLUTION CALLING FOR THE WARMUP TO BEGIN ON THURSDAY...
PERHAPS A DAY SOONER THAN THE EC. IN ANY CASE...BOTH MODELS CALL FOR
FAIR SKIES AND DRY CONDITIONS ON FRIDAY.

&&

.AVIATION...14/1100Z...WDSPRD LOW CLOUDS IN ALL CSTL AND VLY AREAS
THIS MORNING...PUSHING INTO THE CSTL SLOPES. EXPECT CIGS TO CONT TO
RISE ACROSS THE REGION THIS MORNING...PROBABLY INTO THE VFR CATEGORY
IN MANY AREAS BY AFTERNOON. CIGS MAY LINGER THE ENTIRE DAY IN CSTL
AND VLY AREAS S OF PT CONCEPTION...BUT WILL BE IN THE VFR OR HIGH
MVFR CATEGORY...WITH WDSPRD VFR OR HIGH MVFR CIGS EXPECTED
TONIGHT/SUN MORNING.

KLAX...GENERALLY HIGH CONFIDENCE IN THE CURRENT TAF. THERE IS A 20
PERCENT CHANCE CIGS WILL SCATTER OUT BETWEEN 20Z AND 03Z.

KBUR...GENERALLY HIGH CONFIDENCE IN THE CURRENT TAF. THERE IS A 20
PERCENT CHANCE CIGS WILL SCATTER OUT BETWEEN 20Z AND 03Z.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).

&&

PUBLIC...DANIELSON
AVIATION...BRUNO
SYNOPSIS...DANIELSON

WWW.WEATHER.GOV/LOSANGELES

Nearby

Wind Advisories in California, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.